×

Found 2,377 Documents (Results 1–100)

An output optimal control of infinite-dimensional hyperbolic bilinear systems. (English. Russian original) Zbl 1530.93183

J. Math. Sci., New York 276, No. 2, 274-288 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 178, 77-90 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Regional optimal control problem for the vibrating plate. (English. Russian original) Zbl 1530.93037

J. Math. Sci., New York 276, No. 2, 216-226 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 178, 20-30 (2020).
PDFBibTeX XMLCite
Full Text: DOI

The Majda-Biello system on the half-line. (English) Zbl 1523.35246

PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference